Dec 9, 2007
I have been HIV+ for 18 years and have been on numerous meds with good success.Have had no infections or other problems. Recently I contracted e-coli and it caused sepsis which lead to kidney failure. I was hospitalized for 3 weeks and the kidney functions are better. My question is that the doctors stopped all my Hiv meds untill they come up with something that is not hard on kidney function. Since then I have been having extreme thirst and I don't know whats going on.
| Response from Dr. Wohl
Your doctors may have wanted to wait to restart your HIV meds until your kidney function returned to near normal levels. That way the level of the meds in your system would be more predictable.
If you are having extreme thirst, you need to check in with your doctors to make sure your blood work looks okay.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- Can Hepatitis B Test Return A False Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.